# SDR 96ZZZX4659

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N312LF
- Make and model: Bolkms BK117A3
- Aircraft serial: 7083
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 117884141
- Condition: Defective
- Location: Yaw/Csas
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YAW KICKS IN-FLIGHT.
